Chih-Wei LIU


Systolic Implementations of Modified Gaussian Eliminations for the Decoding of Reed-Solomon Codes
Chih-Wei LIU Li-Lien LIN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1999/10/25
Vol. E82-A  No. 10  pp. 2251-2258
Type of Manuscript:  PAPER
Category: Information Theory and Coding Theory
Keyword: 
systolic arrayGaussian eliminationRS codeHong-Vetterli algorithmFIABerlekamp-Massey algorithm
 Summary | Full Text:PDF(381.8KB)

Determination of Error Values for Decoding Hermitian Codes with the Inverse Affine Fourier Transform
Chih-Wei LIU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1999/10/25
Vol. E82-A  No. 10  pp. 2302-2305
Type of Manuscript:  LETTER
Category: Information Theory and Coding Theory
Keyword: 
algebraic-geometric codeHermitian codeaffine Fourier transformerror value
 Summary | Full Text:PDF(139.7KB)